# SDR BSYA2010008

- Difficulty date: January 27, 2010
- Submitted: February 3, 2010
- Operation: Air carrier
- Aircraft: N33WC
- Make and model: Beech 58
- Aircraft serial: TH170
- Aircraft time: 13,066 hours
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Terminal
- Condition: Corroded
- Location: Squat Switch
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF OUT OF BDL TO TEB PILOT SELECTED GEAR-UP BUT THE GEAR DID NOT MOVE, SELECTED GEAR BACK DOWN AND LANDED BACK IN BDL.  MAINTENANCE FOUND CORRODED CONNECTION ON SQUAT SWITCH.  REPLACED TERMINAL, OPS CHECKS GOOD.
